... OK so my son was on Respirdol a couple weeks ago and four days after he started the Respirdol he came out with a rash. Our Dr. Told us to keep up with is as it might go away but when we increased the dose it got worse so we took him off of it. ... (3 replies)
Why do they want to change the little guy from Ritalin to Adderall? Is the Ritalin not working out very well on him? We are in the middle of a switch to Adderall also, except Jace was on it before and it didn't work out at all. Since hes a year older and a year heavier (lol) they want to try again.
I was just a little curious. Thanks, April (3 replies)
... My 5 year old son Jace has been on Risperdal for a little over a year. He has never had any problems with it as long as it is at a very low dose, .25 mg. to .5 mg. Depending on the day and how hes feeling. I am kinda suprised that the doc left your son on it since, (I was told anyway) for Risperdal, a rash is more like a allergic reation than a side effect. Hope your son... (3 replies)
... I am not sure about Resperidal ,But I know when my son has allerigic reaction to antibotics (he's allergic to all thus far) that is one of the things that happens to him. He is still on it? Is it helping him , and was he on anything else befor that. The reason I am asking my 4 year old is on Colodine and Ritilian . The Dr wants to change him to Resperidone (Reseridol) and... (3 replies)
All times are GMT -7. The time now is 09:21 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!